| Model Number |
CCU, ARTHREX SYNERGYUHD4, MATRIX |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/07/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 7/7/2023, it was reported by a sales representative via sems that an ar-3200-0020 ccu would not white balance and lost connectivity with the screen.The screen then went to sleep.The issue was discovered during the case.No adverse events were reported.This occurred during use in an unspecified procedure with no patient harm.Additional information has been requested.
Additional Manufacturer Narrative
(no problem found) the evaluation did not identify any issues relevant to the reported event.Refer to case (b)(4) for additional failure modes and information.